AIDS Home > Reyataz Overdose
In reported cases of people who took too much Reyataz, overdose symptoms included yellowing of the skin and an irregular heart rhythm. If the overdose was recent, treatment may involve certain medications or "pumping the stomach." Healthcare providers may also provide supportive care, which consists of treating the symptoms that occur as a result of the Reyataz overdose.
Reyataz® (atazanavir sulfate) is a prescription AIDS and HIV treatment. It belongs to a group of HIV medications known as protease inhibitors. The effects of a Reyataz overdose will vary, depending on a number of factors, including the Reyataz dosage and whether it is taken with any other medicines, alcohol, food, or street drugs.
If you happen to overdose on Reyataz, seek immediate medical attention.
In reported cases of Reyataz overdose, people experienced the following symptoms:
- An irregular heart rhythm (arrhythmia)
- Yellow skin (jaundice).
If the Reyataz overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Monitoring of the heart (as well as other vital signs) is recommended.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Reyataz.